medric medric
[닫기]
잠시만 기다려 주세요. 로딩중입니다.

전신홍반루푸스 환자에서 미코페놀레이트모페틸 음독 후 발생한 심실성빈맥

Mycophenolate Mofetil Overdose Induced Ventricular Tachycardia in a Patient with Systemic Lupus Erythematosus

대한내과학회지 2019년 94권 5호 p.455 ~ 458
김정훈 ( Kim Jung-Hun ) - 건국대학교병원 내과학교실

정현지 ( Chung Hyun-Ji ) - 건국대학교병원 내과학교실
이경언 ( Lee Kyung-Ann ) - 건국대학교 의학전문대학원 내과학교실
김해림 ( Kim Hae-Rim ) - 건국대학교 의학전문대학원 내과학교실
이상헌 ( Lee Sang-Heon ) - 건국대학교 의학전문대학원 내과학교실

Abstract

MMF의 과량 복용 후 발생한 심혈관계 부작용은 아직까지 보고된 바 없었다. 저자들은 구조적 심장 질환이 없는 SLE 환자에서 34 g의 MMF를 음독 후 발생한 심실성빈맥 1예를 경험하였기에 문헌고찰과 함께 보고한다.

Mycophenolate mofetil (MMF) is an immunosuppressive agent used to treat severe lupus, including lupus nephritis. Common adverse effects of MMF include gastrointestinal and hematological manifestations; however, cardiac toxicity in association with MMF has not been reported. We present a 21-year-old woman with lupus nephritis who developed ventricular tachycardia 2 hours after an overdose of MMF (34 g). Ventricular bigeminy was documented 12 hours after the MMF overdose. Transthoracic echocardiography showed no evidence of structural heart disease. The ventricular arrhythmia was successfully treated with potassium replacement, hydration, and cholestyramine. This case suggests that an overdose of MMF can induce ventricular tachycardia, and electrocardiogram monitoring is critical to identify this rare cardiac complication of MMF.

키워드

마이코페놀레이트모페틸; 심실성빈맥; 전신홍반루푸스
Mycophenolic acid; Tachycardia, Ventricular; Lupus erythematosus, Systemic
원문 및 링크아웃 정보
  
등재저널 정보